Arkiv för Matematik

  • Ark. Mat.
  • Volume 7, Number 6 (1969), 495-504.

Renewal theory and the almost sure convergence of branching processes

Peter Jagers

Full-text: Open access

Article information

Source
Ark. Mat., Volume 7, Number 6 (1969), 495-504.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893685

Digital Object Identifier
doi:10.1007/BF02590886

Mathematical Reviews number (MathSciNet)
MR247675

Zentralblatt MATH identifier
0169.49002

Rights
1969 © Almqvist & Wiksell

Citation

Jagers, Peter. Renewal theory and the almost sure convergence of branching processes. Ark. Mat. 7 (1969), no. 6, 495--504. doi:10.1007/BF02590886. https://projecteuclid.org/euclid.afm/1485893685


Export citation

References

  • Feller, W., An Introduction to Probability Theory and its Applications, vol II. John Wiley & Sons, 1966.
  • Harris, Th., The Theory of Branching Processes. Springer, 1963.